MathSciNet Relay Station
MathSciNet bibliographic data
MR816671 53C50 (22E40 53C30 57N10 57S30)
Kulkarni, Ravi S.; Raymond, Frank $3$-dimensional Lorentz space-forms and Seifert fiber spaces. J. Differential Geom. 21 (1985), no. 2, 231–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement